# SDR DHL2006364504

- Difficulty date: May 11, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 48,162 hours, 27,240 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Tee Fitting
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM EDDY CURRENT INSPECTION OF NR 1 PYLON RIB NR 4 I/B SIDE TEE BRACKET TO VERIFY PREVIOSLY ID CRACK AS PER SB A300-54-068.  REMOVED AND REPLACED "T" BRACKET AND RIB NR 4 AT NR 1 PYLON I/B AREA AS PER SRM 51-10-40.
